# SDR SWAA2015030237035

- Difficulty date: February 19, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 87,106 hours, 65,602 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strut
- Part number: 6551637
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW FWD WHEEL CUT OUT INBD ATTACH STRUT SHEARED AT LBL 48.  R & R STRUT IAW SRM & DWG.
